| Full text | |
| Author(s): |
Ferra, Igor Ambo
;
Petronilho, Gerson
Total Authors: 2
|
| Document type: | Journal article |
| Source: | JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS; v. 30, n. 1, p. 21-pg., 2024-02-01. |
| Abstract | |
We prove M-regularity for a class of pseudodifferential operators in ultradifferentiable classes defined on the torus Tm+n which are globally C-infinity hypoelliptic. The same property is also valid for certain perturbations of these operators by lower order terms. (AU) | |
| FAPESP's process: | 18/14316-3 - Geometric theory of PDE and multidimensional complex analysis |
| Grantee: | Paulo Domingos Cordaro |
| Support Opportunities: | Research Projects - Thematic Grants |